# SDR SWAA2022080233083

- Difficulty date: July 23, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 58,538 hours, 34,888 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242BF IS SEPARATED ON THE EDGE. / [01] EVALUATED DAMAGE; SKIN SEPARATION ON EDGE IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1.  VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; FIBERGLASS CLOTH BMS9-3 (A24484); POTTING COMPOUND EPOCAST 1619 (A128121); EPOCAST50A (A137335).  CLEANED; PREPPED AREA; AND POTTED DAMAGED CORE IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A; C;D;E;F;G;H;I; AND J.   REQUIRES OKAY TO BOND REPAIR PLIES.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS K;L; AND M; OVEN BO-06 CAL DUE 8/13/22. TAP TEST GOOD.;[04] REPAIRED CABIN FLOOR PANEL 242BF EDGE IAW B737 SRM 53-00-50-2R-1 REPAIR 1.;[05] VERIFIED STEPS 3-4
